# SDR ASAA2021100836221

- Difficulty date: October 8, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 29,476 hours, 9,473 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP CONTROL ZONE TEMP LIGHT ILLUMINATES ON MASTER CAUTION RECALL. EXTINGUISHES WITH M.C. RESET. GROUNDED - YES. VERIFIED CONTROL CABIN ZONE TEMP ILLUMINATES ON RECALL. PERFORMED PZTC BITE, PZTC #2 FAULTED CONTROL CABIN TRIM VALVE ON BIT AND PREV FLIGHT, RESET ON VERIFY. CONFIRMED CONTROL CABIN TRIM VALVE OPERATES NORMALLY ON SUBSEQUENT PZTC TESTS. ETOPS GROUND VERIFICATION SUCCESSFUL.
